# SDR DALA1235320939

- Difficulty date: May 19, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 60,755 hours, 45,936 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 9957828
- Condition: Corroded
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR ATTACH FITTING CORROSION.  FABRICATED AND INSTALLED NEW FITTING PER DWG 9957828 AND SRM 53-01.
